# SDR SIMA201025005

- Difficulty date: September 6, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 26,171 hours, 25,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245305
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT FOUND THE MAIN DOOR EXTERNAL EMERGENCY LIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN DOOR EXTERNAL EMERGENCY LIGHT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
